# SDR SWAA2022030379427

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 18,939 hours, 8,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO FLOOR PANEL 140CF / [01] REMOVED AFT CARGO FLOOR PANEL 140CF IAW AMM 25-52-10;[02] REMOVED AND REPLACED DAMAGED FLOOR PANEL PER AMM 25-52-10.
